Posted 8/18/2008 9:44 AM (GMT -7)
Hi I started having "headaches" ie: Migranes/sinus headaches" about a year ago. I thought or still think they have something to do with the meds I take. I have tried Imitex and it didn't help. Now I take Frova, which helped at first but now it does nothing. When all this started I was having the headaches about once a montn; and I'm talking BAD headaches enough to be hospitalized once. Now, I'm having them about once a week. I am so frustrated. But, here's where I would like some input; I have frequent Sinus Infections aparently a side effect of Remicaide (an infusion I get for Crohn's every 6 weekds). Could the sinus infections trigger the migranes.
Dx: 10/04 Crohn's, GERD, IBS,Osteporosis, Depression, Hypokelemia, "Crohn's" Arthritis, Migranes,
Meds: Asacol, Protonix, Lexapro, Celebrex,Potassium, Remecaide,Entocort, B12 injections wkly, Magnesium, Calcium, Phosphorus